# SDR V0XD201311070279

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 14,887 hours, 9,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOORBEAM AT LBL 27, HAS TWO SPOTS OF CORROSION AT FS 1030.  REMOVED CORROSION BY DRILLING OUT SPOTS AND PLUGGING HOLES WITH RIVETS IAW REO 670-53-61-1009.
